# SDR AU960481

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO520B
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 3511006178
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER SPAR CAP CORRODED
